MathSciNet Relay Station
MathSciNet bibliographic data
MR1357749 11G40 (11L05 11R32 14F30 14G10 14J28)
Livné, Ron Motivic orthogonal two-dimensional representations of ${\rm Gal}(\overline {\bf Q}/\bold Q)$. Israel J. Math. 92 (1995), no. 1-3, 149–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement